# SDR YADA20160809001

- Difficulty date: August 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N115AX
- Make and model: Beech 1900C
- Aircraft serial: UC02
- Aircraft time: 35,537 hours, 62,631 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Frozen
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORT RUDDER PEDALS FROZEN AT ALTITUDE WITH YAW DAMP OFF.  MAINTENANCE  DISCOVERED AND REMOVED ICE AND WATER UNDER FLOOR BOARDS, CLEANED AND INSPECTED, OPS CHECKED GOOD.
